# SDR HEEA087490

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,798 hours
- System (JASC): 3457 · Global Positioning System
- Part: Control Unit
- Part number: N0010001
- Part serial: 374
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS CONTROL UNIT WOULD NOT ACKNOWLEDGE COMMANDS. SENT TO OUTERLINK FOR INSPECTION AND REPAIR.
